# SDR JIKA2019102301

- Difficulty date: October 19, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N718AF
- Make and model: Beech 1900C
- Aircraft serial: UC162
- Aircraft time: 33,667 hours, 41,862 cycles
- Engine: Pwa PT6A65B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: H

## Discrepancy

ON APPROACH INTO KSDF THE PILOT REPORTED SMOKE COMING FROM THE BLEED AIR.  THE PILOT TURNED OFF THE RIGHT BLEED AIR AND THE SMOKE DISSIPATED.  THE PILOT LANDED AT KSDF WITHOUT INCIDENT.  AN EMERGENCY WAS NOT DECLARED. MAINTENANCE TROUBLE SHOT THE RIGHT ENGINE AND FOUND OIL MIGRATING INTO THE BLEED AIR SYSTEM CAUSING THE SMOKE IN THE COCKPIT.  THE CAUSE OF THE OIL MIGRATING INTO THE BLEED AIR SYSTEM COULD NOT BE LOCATED WITH THE ENGINE INSTALLED. THE RIGHT ENGINE IS BEING REPLACED.  THE SOURCE OF FAILURE WILL BE REPORTED WHEN THE TEAR DOWN REPORT IS RECEIVED FORM THE ENGINE REPAIR FACILITY.
